# SDR AMWA06032A

- Difficulty date: July 25, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N163YV
- Make and model: Beech 1900D
- Aircraft serial: UE163
- Aircraft time: 25,794 hours, 37,238 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Chafed
- Location: Lt Nacelle
- Component: Nacelle
- Component part number: 11811001541
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRICTION CHAFING DURING OPERATION HAS CREATED WORN SEGMENTS ON THE LT ENGINE NACELLE.  DAMAGE WAS ALONG THE ENTIRE LENGTH OF THE NACELLE SHAPE: DEPTH VARIED AS INDICATED ON THE REPAIR AUTHENTICATION.  REPAIRED IAW ACFT ENGINEERING REPORT 6799-2 REV 1R.
